Diameter-Extremal Subsets of Spheres.
Discrete & computational geometry, Tome 4 (1989) no. 6, pp. 117-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1989__4_6_131068,
author = {M. Katz},
title = {Diameter-Extremal {Subsets} of {Spheres.}},
journal = {Discrete & computational geometry},
pages = {117--138},
year = {1989},
volume = {4},
number = {6},
zbl = {0663.52008},
url = {http://geodesic.mathdoc.fr/item/DCG_1989__4_6_131068/}
}
M. Katz. Diameter-Extremal Subsets of Spheres.. Discrete & computational geometry, Tome 4 (1989) no. 6, pp. 117-138. http://geodesic.mathdoc.fr/item/DCG_1989__4_6_131068/